User menu

Periodic Oscillations of Forced Pendulum-like Equations

Bibliographic reference Mawhin, Jean. Periodic Oscillations of Forced Pendulum-like Equations. In: Lecture Notes in Mathematics, Vol. 964, p. 458-476 (1982)
Permanent URL
  1. BATES P.W. A variational approach to solving semilinear equations at resonance (in Nonlinear Phenomena in Math. Sci., Arlington, 1980, to appear).
  2. Birkhoff G. D., Kellogg O. D., Invariant points in function space, 10.1090/s0002-9947-1922-1501192-9
  3. BONONCINI V.E. Soluzioni periodiche di equazioni differeziali del secondo ordine (Riv. Mat. Univ. Parma (4) 3 (1977) 391–399).
  4. Borges C. A., Cesari L., Sánchez D. A., Functional analysis and the method of harmonic balance, 10.1090/qam/477907
  5. Castro Alfonso, PERIODIC SOLUTIONS OF THE FORCED PENDULUM EQUATION, Differential Equations (1980) ISBN:9780120455508 p.149-160, 10.1016/b978-0-12-045550-8.50017-7
  6. Cesari L., Bowman T. T., Some error estimates by the alternative method, 10.1090/qam/455431
  7. DANCER E.N. On the use of asymptotics in nonlinear boundary value problems (preprint).
  8. DRABEK P. Remarks on multiple solutions of nonlinear ordinary differential equations (Comment. Math. Univ. Carolinae 21 (1980) 155–160).
  9. DUFFING G. Erzwungene Schwingungen bei veränderlicher Eigenfrequenz (Monographie 41/42, Vieweg, Braunschweig, 1918).
  10. Gaines Robert E., Mawhin Jean L., Coincidence Degree, and Nonlinear Differential Equations, ISBN:9783540080671, 10.1007/bfb0089537
  11. Hamel Georg, �ber erzwungene Schwingungen bei endlichen Amplituden, 10.1007/bf01458566
  12. Hammerstein A., Nichtlineare Integralgleichungen nebst Anwendungen, 10.1007/bf02547519
  13. Iglisch Rudolf, Zur Theorie der Schwingungen : 1. Mitteilung, 10.1007/bf01696779
  14. Knobloch Hans-Wilhelm, Eine neue Methode zur Approximation periodischer L�sungen nicht-linearer Differentialgleichungen zweiter Ordnung, 10.1007/bf01111422
  15. KONECNY M. Remarks on periodic solvability of nonlinear ordinary differential equations (Comment. Math. Univ. Carolinae 18 (1977) 547–562).
  16. LETTENMEYER F. Uber die von einem Punkt ausgehenden Integralkurven einer Differentialgleichung zweiter Ordnung (Deutsche Math. 7 (1944) 56–74).
  17. Marlin J.A., Periodic motions of coupled simple pendulums with periodic disturbances, 10.1016/0020-7462(68)90030-9
  18. Marlin J. A., Ullrich D. F., Periodic Solutions of Second Order Nonlinear Differential Equations Without Damping, 10.1137/0116081
  19. Mawhin J., Une g'en'eralisation de th'eorèmes de J.A. Marlin, 10.1016/0020-7462(70)90030-2
  20. Mawhin J., Boundary value problems for nonlinear second-order vector differential equations, 10.1016/0022-0396(74)90013-8
  21. Mawhin Jean, Topological Degree Methods in Nonlinear Boundary Value Problems, ISBN:9780821816905, 10.1090/cbms/040
  22. Kent Nagle R., Singkofer Karen, Nonlinear ordinary differential equations at resonance with slowly varying nonlinearities, 10.1080/00036818008839327
  23. ROUCHE N. and MAWHIN J. Ordinary Differential Equations. Stability and Periodic solutions (Pitmann, Boston, 1980).
  24. SCHMITT B. and BRZEZINSKI R. Localisation numérique de solutions périodiques (Equadiff 78, Conti, Sestini and Villari ed. Firenze, 1978, 99–108).
  25. WILLEM M. Oscillations forcées de systèmes hamiltoniens (Publications de l'Université de Besançon, 1981).
  26. ZANOLIN F. Remarks on multiple solutions for nonlinear ordinary differential systems of Liénard type (Boll. Un. Mat. Ital., to appear).